MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS
Model Number 8110-16LV
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abnormal Blood Gases (1034); Septic Shock (2068); Peritonitis (2252)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 30367135 was reviewed and the product was produced according to product specifications.The root cause was not able to be established.All information reasonably known as of 02 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidents, which were associated with separate units, involving one patient.This is the second of two reports.Refer to 9611594-2026-00167 for the first report.It was reported that a "patient had a new gastrostomy tube inserted, as replacement, on (b)(6) 2026, with radiological control.On the morning of (b)(6) 2026, while enteral feeding was being resumed, a state of hypovigilance occurred.Hemodynamics were stable.There was diffuse abdominal contracture.Arterial blood gas analysis revealed a normal ph but hyperlactatemia at 9 mmol/1.An emergency abdominal ct scan revealed poor positioning of the gastrostomy balloon, which ended in the omental fat, with the presence of a sheet of hemoperitoneum spreading into the douglas pouch and supramesocolic pneumoperitoneum.The patient is transferred to the medical intensive care unit and then taken over by the digestive surgery team on the same day.Peritonitis in all four quadrants was confirmed with the presence of enteral feeding fluid associated with false membranes in the pelvis.The gastrostomy tube was found in the free peritoneum and not in the stomach.Immediately after surgery, antibiotic therapy was changed to tazocillin and linezolid.Peritoneal fluid samples remained sterile.This digestive complication resulted in the diagnosis of probable septic shock, requiring the prescription of noradrenaline and hydrocortisone hemisuccinate.All enteral nutrition was suspended and, after a central line was placed, parenteral nutrition was started.During the three days spent in the intensive care unit, the onset of spinal scar separation was observed.".

Brand Name
MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
circuito industrial no.40
colonia obrera
nogales 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24765645
Report Number9611594-2026-00168
Device Sequence Number10299345
Product Code KNT
UDI-Device Identifier00350770445618
UDI-Public(01)00350770445618(240)120001513(11)250611(17)280610(10)30367135
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110-16LV
Device Catalogue Number8110-16LV
Device Lot Number30367135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention; Life Threatening;
Patient Age82 YR
Patient SexMale
Patient Weight61 KG